MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter complained of a discrepant high result for 1 patient sample tested for elecsys hcg+b (hcg + b) on a cobas e 801 analytical unit.The initial result was 2196 miu/ml.This result was questioned based on the patient¿s previous results, and the sample was repeated.The repeat result was 20.7 miu/ml.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.Multiple sample quality-related alarms occurred on the date of the event.Pictures of the analyzer show some crystallization in the sipper stations.The field service engineer (fse) checked the instrument for sample probe or pipetting issues, and no issues were identified.The sample coagulation time was 30 minutes.This time may be short if the patient takes anti-coagulants.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS HCG+B
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22751889
Report Number1823260-2025-02425
Device Sequence Number8634027
Product Code DHA
UDI-Device Identifier04015630939732
UDI-Public04015630939732
Combination Product (Y/N)N
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberHCG+BETA
Device Catalogue Number07251025190
Device Lot Number824128
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown